# SDR DALA109819925

- Difficulty date: May 13, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N925US
- Make and model: Doug DC-9-32
- Aircraft serial: 47472
- Aircraft time: 85,958 hours, 84,200 cycles
- Engine: Pwa JT8D9A
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT CHECK MX FOUND EMERGENCY LIGHTS IN CATWALK IN TAIL OF ACFT INOP.  MX REPLACED POWER SUPPLY OF EMERGENCY LIGHTS IAW AMM 33-53-00. OPS CHECK OF LIGHTS NOW CHECK GOOD.
